# SDR DXTA2020113004398

- Difficulty date: November 26, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500189
- Aircraft time: 5,180 hours, 4,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6450LS00
- Part serial: 001127
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE CABIN EMERGENCY LIGHTS ILLUMINATED WITHOUT BEING COMMANDED BY THE SWITCH POSITION.  REMOVED FAULTY EMERGENCY BATTERY NR 1 FWD PN:6450LS-00 SN:002618 AND INSTALLED MODIFIED EMERGENCY BATTERY PN:650LS-00 SN:001127.  REMOVED NR 2 AFT PN: 6450LS-00 SN:001130.  PERFORMED OPERATIONAL CHECK OF EMERGENCY BATTERY AND LIGHTS.  OPERATIONS CHECK GOOD.  WORK DONE IAW EMB-505 AMM 33-52-01.
